# SDR QXEA200800710

- Difficulty date: July 14, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 2,643 hours, 2,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Part time: 7,868 hours, 5,478 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - ELECTRICAL BURNING ODOR IN THE CABIN.  STRONGEST IN THE AFT GALLEY.  MAINTENANCE RAN THE NR 2 ENGINE AND TURNED ON ALL THE CABIN AND GALLEY EQUIPMENT WITH NO ODOR DETECTED.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
